Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/22489
Title: HYPERVARIABLE MINISATELLITE DNA-SEQUENCES IN THE INDIAN PEAFOWL PAVO-CRISTATUS
Authors: HANOTTE, O
BURKE, T
ARMOUR, JAL
JEFFREYS, AJ
First Published: 1-Apr-1991
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: GENOMICS, 1991, 9 (4), pp. 587-597
DOI Link: 10.1016/0888-7543(91)90351-E
ISSN: 0888-7543
Links: http://hdl.handle.net/2381/22489
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Genetics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.